Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 257, NWS Dodge City, KS

August 4, 2016Finney County, Kearny County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 4, 2016, 6:47 PM CDT for Finney County, Kearny County, Kansas. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2016, 6:47 PM CDT (23:47 UTC)
Expired
Aug 4, 2016, 7:45 PM CDT
In force
58 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Finney County, KS, Kearny County, KS

The radar

The Dodge City radar (KDDC), 108 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 6:58 PM CDTTSTM WND GST 6511 Nnw Deerfield, KSESTIMATED 60-65 IN A SHORT GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 113 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
113 J/kg
Mixed-layer CIN
-269 J/kg
Mixed-layer LCL
2198 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

235 
WUUS53 KDDC 042347
SVRDDC
KSC055-093-050045-
/O.NEW.KDDC.SV.W.0257.160804T2347Z-160805T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
647 PM CDT THU AUG 4 2016

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FINNEY COUNTY IN SOUTHWESTERN KANSAS...
  NORTHEASTERN KEARNY COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 745 PM CDT

* AT 647 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
  OF DEERFIELD...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GARDEN CITY...LAKIN...HOLCOMB AND DEERFIELD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3796 10136 3817 10134 3823 10083 3789 10082
TIME...MOT...LOC 2347Z 267DEG 13KT 3809 10125 

HAIL...0.75IN
WIND...60MPH
 
$$

TURNER
4 follow-up statements
636 
WWUS53 KDDC 050002
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
702 PM CDT THU AUG 4 2016

KSC055-093-050045-
/O.CON.KDDC.SV.W.0257.000000T0000Z-160805T0045Z/
FINNEY KS-KEARNY KS-
702 PM CDT THU AUG 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN FINNEY AND NORTHEASTERN KEARNY COUNTIES...

AT 702 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
DEERFIELD...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND UP TO QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...LAKIN...HOLCOMB AND DEERFIELD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3796 10136 3817 10134 3823 10083 3789 10082
TIME...MOT...LOC 0002Z 267DEG 13KT 3809 10118 

HAIL...1.00IN
WIND...60MPH
 
$$

TURNER
644 
WWUS53 KDDC 050011
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
711 PM CDT THU AUG 4 2016

KSC055-093-050045-
/O.CON.KDDC.SV.W.0257.000000T0000Z-160805T0045Z/
FINNEY KS-KEARNY KS-
711 PM CDT THU AUG 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN FINNEY AND NORTHEASTERN KEARNY COUNTIES...

AT 710 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
DEERFIELD...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THE PUBLIC HAS REPORTED WINDS NEAR 60 MPH FROM THIS STORM 12 MILES
NORTH OF LAKIN.

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...LAKIN...HOLCOMB AND DEERFIELD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3796 10136 3817 10134 3823 10083 3789 10082
TIME...MOT...LOC 0010Z 267DEG 13KT 3809 10114 

HAIL...1.00IN
WIND...60MPH
 
$$

TURNER
245 
WWUS53 KDDC 050033
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
733 PM CDT THU AUG 4 2016

KSC055-093-050045-
/O.CON.KDDC.SV.W.0257.000000T0000Z-160805T0045Z/
FINNEY KS-KEARNY KS-
733 PM CDT THU AUG 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN FINNEY AND NORTHEASTERN KEARNY COUNTIES...

AT 733 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
HOLCOMB...MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN FINNEY AND NORTHEASTERN KEARNY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3800 10133 3817 10134 3823 10083 3805 10083
TIME...MOT...LOC 0033Z 267DEG 13KT 3809 10103 

HAIL...0.88IN
WIND...60MPH
 
$$

TURNER
772 
WWUS53 KDDC 050041
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
741 PM CDT THU AUG 4 2016

KSC055-093-050051-
/O.EXP.KDDC.SV.W.0257.000000T0000Z-160805T0045Z/
FINNEY KS-KEARNY KS-
741 PM CDT THU AUG 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FINNEY AND
NORTHEASTERN KEARNY COUNTIES WILL EXPIRE AT 745 PM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING IS WEAKENING
BELOW SEVERE LEVELS. THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED
TO EXPIRE AT 745 PM CDT. 

LAT...LON 3800 10133 3817 10134 3823 10083 3805 10083
TIME...MOT...LOC 0040Z 267DEG 13KT 3809 10103 

$$

TURNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 6:16 PM CDT, 31 minutes earlier.

Area forecast discussion, Aug 4, 6:16 PM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
616 PM CDT THU AUG 4 2016

.UPDATE...
Issued at 616 PM CDT Thu Aug 4 2016

Nudged pop grids/thunderstorm coverage upward this evening and
overnight, through sunrise Friday, as cold front boundary
continues to slide south through a very moist atmosphere. With
precipitable water approaching 2 inches, and very weak winds
aloft, the primary threat through tonight will be localized
flooding. The lack of shear will preclude organized severe,
although a localized wind gust in excess of 60 mph is possible,
as seen west of Dodge City this afternoon. HRRR suggests
convection will continue to redevelop across the CWA through
sunrise Friday and seems reasonable. Thought about a flash flood
watch, but elected to just include heavy rain in the grids for
tonight for now.

&&

.SHORT TERM...(This evening through Friday)
Issued at 312 PM CDT Thu Aug 4 2016

For tonight, very weak upper level winds and weak shear will support
only marginally pulse type severe storms with best threat of a few
strong winds of 50 to 60 mph reports and small hail. A cold front
will slowly drift southward across much of western Kansas tonight
with the highest rainfall chances north of Dodge City and up around
Syracuse to Hays. Rainfall estimates could exceed an inch or two in
that area of best isentropic lift north of the cold front. Will
graduate rainfall chances lower south of that area. Overnight lows
will be the upper 60s to around 75 at Medicine Lodge. The front will
shift south winds of 20 mph around to the north and northeast at 10
to 20 mph.

For Friday, the cold front will be near or just south of Medicine
Lodge with a continued small chances for showers and thunderstorms
with mostly cloudy skies. Highs will be only around 80 from Scott
City to Hays, mid to upper 80s in the Dodge City area, and low to
mid 90s along the Oklahoma border and into parts of south central
Kansas. Winds will be northeast at 10 to 20 mph.

.LONG TERM...(Friday night through Thursday)
Issued at 312 PM CDT Thu Aug 4 2016

For Friday night into Sunday, the cold front begins to lift back
north into parts of southwest Kansas by Saturday afternoon with a
continued small chances for showers and thunderstorms. Highs warm
back into the mid 90s south of the front with mid 80s north.

For the period of Monday into next Thursday, some weak warmer upper
level ridging moves into the Central Plains with little to no
rainfall chances. Highs warm into the mid to upper 90s and lows
around 70 to 75.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 600 PM CDT Thu Aug 4 2016

Scattered thunderstorms will continue across SW KS this evening
and through Friday morning, as a cold front slides slowly
southward through a very moist atmosphere. Convection will be
slow-moving and capable of very heavy rainfall, with associated
temporary IFR cigs/vis. VCTS obviously warranted, but TEMPOs will
become necessary pending any terminal impacts. Cold front will
make steady progess southward through the airports by 12z Friday,
with prevailing winds becoming NE outside of convection. Areas of
post frontal stratus expected around sunrise Friday, with cigs
possibly MVFR at times. NE winds and broken clouds will continue
Friday in the postfrontal airmass. NAM model suggests convection
may try to redevelop mainly east of DDC after 18z Fri.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  70  88  67  92 /  60  20  30  20
GCK  67  84  65  88 /  60  30  30  30
EHA  66  88  65  93 /  60  30  50  30
LBL  70  91  67  95 /  60  20  40  20
HYS  65  80  64  82 /  70  40  50  40
P28  74  94  71  96 /  40  20  20  20

&&

.DDC Watches/Warnings/Advisories...
NONE.
&&

UPDATE...Turner
SHORT TERM...Kruse
LONG TERM...Kruse
AVIATION...Turner
Hazardous weather outlook, Aug 4, 2:21 AM CDT, 16 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
221 AM CDT THU AUG 4 2016

KSZ030-031-043>046-061>066-074>081-084>090-050730-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
221 AM CDT THU AUG 4 2016 /121 AM MDT THU AUG 4 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING WITH
THE HIGHEST COVERAGE FROM ELKHART TO ROZEL AND NORTHWARD. HEAVY
RAINFALL WITH 1 TO 2" AND EVEN ISOLATED MICROBURSTS TO 60 MPH WILL
BE POSSIBLE WITH THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF STORMS EACH DAY, HOWEVER, THE PROBABILITY
FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION MIGHT BE NEEDED TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Special weather statement, Aug 4, 6:01 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
601 PM CDT THU AUG 4 2016

KSZ044-045-050000-
NESS KS-LANE KS-
601 PM CDT THU AUG 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TREGO...NORTHEASTERN
LANE AND NORTHWESTERN NESS COUNTIES UNTIL 700 PM CDT...

AT 601 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHEAST OF SHIELDS...MOVING NORTH AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DIGHTON...SHIELDS AND PENDENNIS.

LAT...LON 3870 10015 3846 10027 3849 10049 3870 10049
TIME...MOT...LOC 2301Z 191DEG 6KT 3855 10037

JJOHNSON
Local storm report, Aug 4, 6:29 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
629 PM CDT THU AUG 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             2 N SHIELDS             38.65N 100.44W
08/04/2016  E1.00 INCH       LANE               KS   PUBLIC

            .

&&

AW
Local storm report, Aug 4, 6:30 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
630 PM CDT THU AUG 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     2 N SHIELDS             38.65N 100.44W
08/04/2016  E60 MPH          LANE               KS   PUBLIC

            .

&&

AW
Special weather statement, Aug 4, 6:35 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
635 PM CDT THU AUG 4 2016

KSZ085-050015-
STEVENS KS-
635 PM CDT THU AUG 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEVENS COUNTY UNTIL
715 PM CDT...

AT 635 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF HOUGH...OR 12 MILES SOUTH OF FETERITA...MOVING
NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUGOTON AND WOODS.

LAT...LON 3700 10149 3722 10136 3720 10107 3700 10109
TIME...MOT...LOC 2335Z 230DEG 15KT 3697 10142

JJOHNSON
Special weather statement, Aug 4, 6:43 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
543 PM MDT THU AUG 4 2016

KSZ061-050045-
HAMILTON KS-
543 PM MDT THU AUG 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAMILTON COUNTY UNTIL 645
PM MDT...

AT 542 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF SYRACUSE...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS NEAR 50 MPH AND HAIL TO ONE HALF INCH ARE EXPECTED.

TORRENTIAL RAINFALL AND LOCALIZED FLOODING IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
SYRACUSE AND COOLIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3791 10179 3799 10202 3826 10191 3809 10156
TIME...MOT...LOC 2342Z 212DEG 21KT 3804 10186

TURNER
Local storm report, Aug 4, 6:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
647 PM CDT THU AUG 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     TSTM WND GST     8 W TREGO CENTER        38.88N 100.04W
08/04/2016  E70 MPH          TREGO              KS   PUBLIC

            .

&&

AW

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 2:38 PM CDTSpecial Weather StatementDDCStevens52 min
Aug 4, 2:51 PM CDTSpecial Weather StatementDDCMorton54 min
Aug 4, 3:03 PM CDTSpecial Weather StatementDDCHaskell57 min
Aug 4, 3:22 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward29 min
Aug 4, 3:34 PM CDTSpecial Weather StatementDDCStanton41 min
Aug 4, 3:52 PM CDTSpecial Weather StatementDDCGray53 min
Aug 4, 4:00 PM CDTSpecial Weather StatementDDCStanton60 min
Aug 4, 4:36 PM CDTSpecial Weather StatementDDCGray54 min
Aug 4, 4:40 PM CDTSpecial Weather StatementDDCStanton65 min
Aug 4, 4:52 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman26 min
Aug 4, 5:16 PM CDTSpecial Weather StatementDDCHodgeman59 min
Aug 4, 5:22 PM CDTSevere Thunderstorm WarningDDCHamilton38 min
Aug 4, 5:41 PM CDTSpecial Weather StatementDDCTrego64 min
Aug 4, 6:00 PM CDTSpecial Weather StatementDDCHamilton45 min
Aug 4, 6:01 PM CDTSpecial Weather StatementDDCLane59 min
Aug 4, 6:13 PM CDTSevere Thunderstorm WarningDDCTrego47 min
Aug 4, 6:21 PM CDTSevere Thunderstorm WarningDDCLane29 min
Aug 4, 6:35 PM CDTSpecial Weather StatementDDCStevens40 min
Aug 4, 6:43 PM CDTSpecial Weather StatementDDCHamilton62 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.